See Alike in...

Alike App

Browser

Awholemess

465d

Struggling a lot. When I don’t eat, o start feeling extremely sick. I’ll eat, be fine for 5 minutes, and then be in pain again. I’m also very nauseous and tired, and my head hurts, though I assume the latter is because I haven’t been eating as much as I used to. I personally believe it’s GERD, but I can’t be certain. I’ve been taking Omeprazole every morning for about two weeks now. Could I just be that it’s not taking affect yet? Could it be worsened by my anxiety or not knowing what exactly is going on?

Top reply
    • everythingbagelstan

      453d

      @everythingbagelstan sorry for some typos and how long this is, i was in your shoes so i had a ton to say!!!

    • everythingbagelstan

      453d

      the omeprazole should work at this point, so i don’t personally think it is GERD. when i used omeprazole it helped by the next day for my GERD and reflux issues, but not my nausea and stomach pain. i would look into gastric emptying disorders. i was told that the extremes of an empty stomach or too full of the stomach can cause pain in individuals who have it, and it’s the same for me (self diagnosed and currently on that diagnostic path with professionals for this!). here is advice i had gotten from my gi doctor and nutritionist about issues is gastric emptying: what helps the most is eating small meals frequently that are high in protein and low in fat to help your body continue digestion. it’s also better to generally eat foods that are easier to digest and chew your food well. in general, letting your stomach get empty for a long period of time will make the pain worse when you end up actually eating, because your stomach may be delaying digestion.

      • everythingbagelstan

        453d

        @everythingbagelstan sorry for some typos and how long this is, i was in your shoes so i had a ton to say!!!

    • thatsupercoolly

      453d

      THIS. this. thisss happens to mee toooo omg 😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion